Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1940, Volume 4, Issue 6, Pages 521–528 (Mi izv3911)  

This article is cited in 7 scientific papers (total in 7 papers)

Sur l'ordre du reste de la série de Fourier des fonctions dérivables au sens de Weyl

W. Pinkewitch


Full text: PDF file (544 kB)

Bibliographic databases:
Received: 04.07.1940

Citation: W. Pinkewitch, “Sur l'ordre du reste de la série de Fourier des fonctions dérivables au sens de Weyl”, Izv. Akad. Nauk SSSR Ser. Mat., 4:6 (1940), 521–528

Citation in format AMSBIB
\Bibitem{Pin40}
\by W.~Pinkewitch
\paper Sur l'ordre du reste de la s\'erie de Fourier des fonctions d\'erivables au sens de Weyl
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1940
\vol 4
\issue 6
\pages 521--528
\mathnet{http://mi.mathnet.ru/izv3911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3835}
\zmath{https://zbmath.org/?q=an:0024.39603|66.0281.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3911
  • http://mi.mathnet.ru/eng/izv/v4/i6/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    2. S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Russian Math. Surveys, 38:4 (1983), 41–55  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. I. Stepanets, “Classification of periodic functions and the rate of convergence of their Fourier series”, Math. USSR-Izv., 28:1 (1987), 99–132  mathnet  crossref  mathscinet  zmath
    5. A. I. Stepanets, “Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions”, Sb. Math., 192:1 (2001), 113–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. L. Grigoryan, “Approximation of functions on a grid”, Russian Math. (Iz. VUZ), 48:3 (2004), 4–12  mathnet  mathscinet  zmath  elib
    7. A. I. Sukhinov, A. E. Chistyakov, M. V. Yakobovskii, “Tochnost chislennogo resheniya uravneniya diffuzii-konvektsii na osnove raznostnykh skhem vtorogo i chetvertogo poryadkov pogreshnosti approksimatsii”, Vestn. YuUrGU. Ser. Vych. matem. inform., 5:1 (2016), 47–62  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:354
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021